Alert archive / Louisiana / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS New Orleans, LA
NWS New Orleans, LA issued this flash flood warning at May 1, 2013, 12:30 PM CDT for Jefferson Parish, Louisiana. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- May 1, 2013, 12:30 PM CDT (17:30 UTC)
- Expired
- May 1, 2013, 2:30 PM CDT
- In force
- 2 hr
- Issued by
- NWS New Orleans, LA
- Area
- Storm-based polygon
- Flood severity
- None
County Jefferson Parish, LA
The nearest sounding before it
Slidell Radar S, LA (KSIL), launched 12:00Z, 5.5 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 856 J/kg
- Mixed-layer CIN
- -8 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 56 m²/s²
- 0-3 km storm-relative helicity
- 161 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New Orleans, LA wrote its last area forecast discussion before this flash flood warning went out at May 1, 11:22 AM CDT, 1 hour 8 minutes earlier.
Area forecast discussion, May 1, 11:22 AM CDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1122 AM CDT WED MAY 1 2013
.DISCUSSION...OVERALL FCST IS WORKING OUT WELL. ONLY MINOR
ADJUSTMENT IS TO INCREASE AFTN HIGHS AS MANY SITES HAVE ALREADY
REACHED THEIR FCST HIGH FOR THE DAY. SCT SHRA AND TSRA HAVE ALREADY
DEVELOPED OVER THE AREA AND CONTINUE TO INCREASE IN COVERAGE. A VERY
TROPICAL LIKE AIRMASS IS IN PLACE AND WITH THE LOW OVER THE AREA
PROVIDING BROAD LIFT CONVECTION WILL HAVE LITTLE PROBLEM DEVELOPING.
THE FLASH FLOOD WATCH IS STILL IN EFFECT AND WITH A FEW OF THESE
STORMS POSSIBLY DROPPING 2 INCHES IN AN HOUR...FLASH FLOODING WILL
BE A CONCERN WHERE TSRA ARE SLOW TO MOVE OR REPEATEDLY MOVE OVER THE
SAME AREAS. /CAB/
&&
.PREV DISCUSSION... /ISSUED 357 AM CDT WED MAY 1 2013/
DISCUSSION...
HEAVY RAIN WILL BE THE MAIN CONCERN FOR THE FORECAST AREA FOR THE
NEXT COUPLE OF DAYS AS A SLOW MOVING UPPER LEVEL LOW CURRENTLY
OVER SOUTHWEST LOUISIANA TRACKS SLOWLY EASTWARD. THIS FEATURE
WILL WORK WITH A MOIST AND UNSTABLE ATMOSPHERE OVER THE REGION TO
PRODUCE OCCASIONAL BOUTS OF SHOWERS AND THUNDERSTORMS WITH SOME AREAS
OF HEAVY RAINFALL LIKELY. PRECIPITABLE WATER VALUES WILL GENERALLY
BE IN EXCESS OF 1.5 INCHES DURING THE PERIOD THAT THE UPPER LOW
MOVES EAST ACROSS THE AREA. FORECAST SOUNDINGS INDICATE A FAIR BIT
OF INSTABILITY TODAY AND SOME STEEPER LAPSE RATES ARE NOTED IN THE
MID LEVELS WITH COLDER TEMPERATURES IN THE VICINITY OF THE UPPER
LOW OVER THE REGION...SO SOME STRONGER CONVECTION WILL BE
POSSIBLE. WATER VAPOR IMAGERY SHOWS SOME DRIER AIR IN THE UPPER
LEVELS WORKING INTO THE AREA FROM THE WEST EARLY THIS MORNING.
THIS MAY HELP IGNITE SOME CONVECTION LATER THIS MORNING WITH ANY
HEATING THAT OCCURS AS THE UPPER LOW SHIFTS OVER THE AREA. GIVEN
THE POTENTIAL FOR LOCALLY HEAVY RAINFALL OVER AN EXTENDED PERIOD
OF TIME AND THAT MANY LOCATIONS IN THE FORECAST AREA HAVE SEEN
QUITE A BIT OF RAIN IN RECENT WEEKS...THE FLASH FLOOD WATCH WILL
BE EXTENDED TO INCLUDE THE ENTIRE FORECAST AREA THROUGH THURSDAY.
THERE IS PERHAPS A SOMEWHAT BETTER CHANCE TO SEE THE HEAVIEST
RAINFALL ACROSS THE CENTRAL AND EASTERN SECTIONS OF THE FORECAST
AREA THROUGH THURSDAY...BUT CONFIDENCE IN PINPOINTING THE LOCATIONS
OF HEAVIEST RAIN IS NOT OVERLY HIGH. ON THE ORDER OF SEVERAL INCHES
OF ADDITIONAL RAIN FALL WILL BE POSSIBLE IN SOME LOCATIONS.
AFTER THE GULF COAST UPPER LOW FINALLY SHIFTS TO THE EAST OF THE
AREA BY THE END OF THE WEEK...A CLOSED LOW THAT WILL DEVELOPING
OVER THE PLAIN STATES WILL BRING THE THREAT OF ADDITIONAL
RAINFALL THURSDAY NIGHT THROUGH FRIDAY AS IT BEGINS TO MOVE SLOWLY
EAST AND WITH AN ASSOCIATED COLD FRONT PUSHING ACROSS THE AREA
THURSDAY NIGHT THROUGH FRIDAY. CONDITIONS WILL FINALLY DRY OUT
OVER THE WEEKEND WITH SOME COOLER TEMPERATURES FORECAST...
PRIMARILY OVERNIGHT MINIMUMS. A WARMING TREND WILL ENSURE FOR THE
END OF THE WEEKEND AND INTO EARLY NEXT WEEK ALONG WITH A CONTINUED
DRY FORECAST. 11
&&
.AVIATION...
WITH UPPER LOW NEAR KLCH...MOISTURE CONTINUES TO FLOW INTO SE
LOUISIANA AND SRN MISSISSIPPI. THIS IS PRODUCING RATHER VARIABLE
CONDITIONS...SPLIT BETWEEN VFR AND IFR. THE TREND IS TOWARD IFR
CEILINGS...WITH RADIATIONAL FOG NOT ANTICIPATED THIS MORNING.
CONVECTION IS EXPECTED TO REDEVELOP BY MID-MORNING...ALTHOUGH LOCAL
MESOSCALE MODELING INDICATES THAT AREAS EAST OF INTERSTATE 55 COULD
SEE DEVELOPMENT A LITTLE SOONER THAN THAT. WILL CONTINUE PREVIOUS
FORECAST TREND OF VCTS AT MID-MORNING...BECOMING PREVAILING AFTER
ABOUT 18Z. DIMINISHING TREND WILL BEGIN WITH LOSS OF DAYTIME
HEATING...AND A REPEAT OF TONIGHTS CONDITIONS ANTICIPATED TOMORROW
NIGHT. 35
&&
.MARINE...
WEAK LOW PRESSURE IN THE GULF HAS TIGHTENED THE GRADIENT SLIGHTLY
ACROSS THE COASTAL WATERS. CONVECTION WILL BE POSSIBLE AT ALMOST ANY
TIME UNTIL FRIDAYS PASSAGE OF THE MAIN SYSTEM. AS THE UPPER LOW
MOVES EAST...EXPECT PRESSURE GRADIENT TO TIGHTEN A LITTLE MORE. THIS
WILL BE MOST NOTICEABLE OVER THE EASTERN OPEN WATERS. CURRENT
CONDITIONS NOT WORTHY OF HEADLINES...BUT BY AFTERNOON...EXPECT WINDS
TO RAMP UP IN EASTERN WATERS AND WILL INTRODUCE ADVISORY AT 18Z EAST
OF THE MOUTH OF THE MISSISSIPPI WITH THE EXCEPTION OF THE TIDAL
LAKES...WHERE EXERCISE CAUTION HEADLINE WILL BE USED. GFS WIND
FIELDS APPEAR RATHER AGGRESSIVE...AND HAVE BACKED OFF THE WIND SPEED
SOMEWHAT OVER THE EAST...WHERE MAV GUIDANCE WOULD HAVE US DEALING
WITH GALES. ADVISORIES LIKELY TO CONTINUE BEYOND THE END OF THE
CURRENT HEADLINES. ALL AREAS WILL GET INVOLVED WITH THE PASSAGE OF
THE MAIN SYSTEM ON FRIDAY...WHEN ADVISORIES WILL BE NEEDED AGAIN. 35
DECISION SUPPORT...
DSS CODE...BLUE.
DEPLOYED...NONE.
ACTIVATION...NONE.
ACTIVITIES...SLURRY SUPPORT.
MONITORING CONVECTION AND HYDRO TRENDS.
DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR
AND/OR DIRECT TROPICAL THREATS; EVENTS OF NATIONAL
SIGNIFICANCE
&&
.PRELIMINARY POINT TEMPS/POPS...
MCB 77 64 78 61 / 80 70 80 50
BTR 77 65 79 61 / 80 70 70 50
ASD 78 65 78 63 / 80 70 80 50
MSY 78 68 79 65 / 80 70 80 50
GPT 78 65 78 64 / 80 70 80 50
PQL 77 65 78 64 / 80 70 80 50
&&
.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
FELICIANA...IBERVILLE...LIVINGSTON...LOWER
JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
BERNARD...LOWER TERREBONNE...NORTHERN
TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
FELICIANA.
GM...SMALL CRAFT ADVISORY FROM 1 PM WEDNESDAY TO 1 PM THURSDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...LAKE BORGNE...AND MISSISSIPPI SOUND.
MS...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
AMITE...HANCOCK...HARRISON...JACKSON...PEARL
RIVER...PIKE...WALTHALL...AND WILKINSON.
GM...SMALL CRAFT ADVISORY FROM 1 PM WEDNESDAY TO 1 PM THURSDAY FOR
THE FOLLOWING ZONES: BRETON SOUND...CHANDELEUR
SOUND...COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST
PASS OF THE MISSISSIPPI RIVER OUT 20 NM...COASTAL WATERS
FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60
NM...COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA
OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO THE
SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
NM...LAKE BORGNE...AND MISSISSIPPI SOUND.
&&Hazardous weather outlook, May 1, 11:19 AM CDT, 1 hour 11 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NEW ORLEANS LA 1119 AM CDT WED MAY 1 2013 GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037- 039-040-046>050-056>072-MSZ068>071-077-080>082-020430- LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND- LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT 20 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM- COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER OUT 20 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM- COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60 NM- COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60 NM- COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO 60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA- WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE- EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES- ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON- ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE- LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON- LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA- SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER- HANCOCK-HARRISON-JACKSON- 1119 AM CDT WED MAY 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS ARE EXPECTED...MAINLY THROUGH THE EVENING HOURS. WHILE SEVERE WEATHER IS NOT EXPECTED...SOME STORMS WILL PRODUCE FREQUENT LIGHTNING AND GUSTY WINDS. THE STORMS WILL BE SLOW MOVING...WITH LOCALLY HEAVY RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF SOUTHEAST LOUISIANA AND SOUTH MISSISSIPPI THROUGH THURSDAY AFTERNOON. RAINFALL AMOUNTS OF 3 TO 5 INCHES WITH ISOLATED HIGHER AMOUNTS THROUGH THURSDAY EVENING ARE POSSIBLE AND POSSIBLY CAUSE FLASH FLOODING. A SMALL CRAFT ADVISORY WILL BE IN EFFECT THIS AFTERNOON AND TONIGHT FOR LAKE BORGNE...THE SOUNDS AND THE OPEN WATERS EAST OF THE MOUTH OF THE MISSISSIPPI RIVER. EAST WINDS WILL INCREASE TO 20 TO 25 KNOTS AHEAD OF LOW PRESSURE MOVING ACROSS THE NORTHERN GULF. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A FLASH FLOOD WATCH IS IN EFFECT UNTIL 7 PM THURSDAY FOR THE ENTIRE AREA. SHOWERS AND THUNDERSTORMS ARE LIKELY THURSDAY AND FRIDAY. SEVERE WEATHER IS NOT EXPECTED AT THIS TIME. HOWEVER...SOME STORMS COULD PRODUCE FREQUENT LIGHTNING...GUSTY WINDS AND LOCALLY HEAVY RAINFALL. SMALL CRAFT ADVISORY WILL BE IN EFFECT THURSDAY MORNING FOR LAKE BORGNE...THE SOUNDS AND THE OPEN WATERS EAST OF THE MOUTH OF THE MISSISSIPPI RIVER. AN ADVISORY WILL LIKELY BE NEEDED FRIDAY INTO THE WEEKEND OVER ALL COASTAL WATERS AFTER A COLD FRONT MOVES THROUGH THE COASTAL WATERS. .SPOTTER INFORMATION STATEMENT... THE ACTIVATION OF STORM SPOTTERS NOT ANTICIPATED AT THIS TIME.
In the hours before
Special weather statement, May 1, 10:51 AM CDT, 1 hour 39 minutes before
LAZ059-066-067-011645- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1051 AM CDT WED MAY 1 2013 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING UPPER LAFOURCHE PARISH...LOWER LAFOURCHE PARISH...LOWER TERREBONNE PARISH... AT 1047 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 8 MILES SOUTHWEST OF LAROSE...OR ABOUT 6 MILES EAST OF MONTEGUT...MOVING NORTH AT 5 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...CUT OFF...LAROSE...RACELAND...MATHEWS AND LOCKPORT THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. IN ADDITION...THESE STORMS MAY CONTAIN WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR BUILDING UNTIL THESE STORMS HAVE PASSED.
Special weather statement, May 1, 11:05 AM CDT, 1 hour 25 minutes before
LAZ060-011645- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1105 AM CDT WED MAY 1 2013 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING ST. CHARLES PARISH... AT 1102 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 9 MILES SOUTH OF HAHNVILLE...OR ABOUT 3 MILES NORTHWEST OF DES ALLEMANDS...MOVING NORTH AT 5 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...NORCO...NEW SARPY...HAHNVILLE...DESTREHAN AND BOUTTE THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING. FREQUENT LIGHTNING IS OCCURRING WITH THESE STORMS. IF OUTDOORS...STAY AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF POSSIBLE. WHEN INDOORS...STAY AWAY FROM WINDOWS AND DOORS AND AVOID USING TELEPHONES UNLESS IT IS AN EMERGENCY. TRY TO UNPLUG UNNECESSARY ELECTRICAL APPLIANCES BEFORE THE THUNDERSTORM APPROACHES.
Special weather statement, May 1, 11:51 AM CDT, 39 minutes before
LAZ060-061-011715- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1151 AM CDT WED MAY 1 2013 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTH AFFECTING UPPER JEFFERSON PARISH...ST. CHARLES PARISH... AT 1146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR KENNER...OR ABOUT OVER NEW ORLEANS ARMSTRONG AIRPORT...MOVING NORTH AT 5 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT AREAS IN AND AROUND...METAIRIE THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF ONE TO TWO INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
Special weather statement, May 1, 12:22 PM CDT, 8 minutes before
LAZ058-011815- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NEW ORLEANS LA 1222 PM CDT WED MAY 1 2013 ...CLUSTER OF STRONG THUNDERSTORMS MOVING NORTHEAST AFFECTING ST. JOHN THE BAPTIST PARISH... AT 1219 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS NEAR LAPLACE...OR ABOUT 3 MILES EAST OF LAPLACE...MOVING NORTHEAST AT 5 MPH. THE CLUSTER OF STRONG THUNDERSTORMS WILL AFFECT MAINLY RURAL AREAS OF THE INDICATED PARISH. THESE STORMS COULD PRODUCE RAINFALL AMOUNTS OF TWO AND THREE INCHES IN A SHORT PERIOD OF TIME...RESULTING IN PONDING OF WATER AROUND LOW LYING ROADWAYS. REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO WATER COVERED ROADWAYS. THE DEPTH MAY BE TOO GREAT TO ALLOW A SAFE CROSSING.
The office that day
Everything else NWS New Orleans, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 1, 3:43 AM CDT | Small Craft Advisory | LIX | 24 hr | |
| May 1, 10:56 AM CDT | Tornado Warning | LIX | Lafourche | 34 min |
| May 1, 12:42 PM CDT | River Flood Warning | LIX | Saint Tammany, Washington | 20 days |
| May 1, 12:42 PM CDT | River Flood Warning | LIX | Saint Tammany | 21 days |
| May 1, 2:20 PM CDT | Special Marine Warning | LIX | 40 min | |
| May 1, 4:41 PM CDT | Areal Flood Advisory | LIX | Saint Tammany | 2 hr |
| May 1, 5:19 PM CDT | Special Marine Warning | LIX | 26 min | |
| May 1, 5:43 PM CDT | Special Marine Warning | LIX | 62 min | |
| May 1, 5:57 PM CDT | Special Marine Warning | LIX | 33 min | |
| May 1, 6:38 PM CDT | Flash Flood Warning | LIX | East Feliciana, West Feliciana | 112 min |
| May 1, 6:48 PM CDT | Special Marine Warning | LIX | 57 min | |
| May 1, 12:35 PM CDT | River Flood Warning | LIX | Pike, Walthall | 9 hr |
| May 1, 12:50 PM CDT | River Flood Warning | LIX | Pearl River | 41 hr |
| May 1, 12:50 PM CDT | River Flood Warning | LIX | Pearl River | 22 hr |
| May 1, 12:53 PM CDT | River Flood Warning | LIX | Harrison | 54 hr |
| May 1, 2:23 PM CDT | Severe Thunderstorm Warning | LIX | Harrison | 37 min |
| May 1, 3:53 PM CDT | Areal Flood Advisory | LIX | Harrison, Jackson | 112 min |
| May 1, 4:16 PM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
| May 1, 6:20 PM CDT | Tornado Warning | LIX | Jackson | 25 min |
| May 1, 6:46 PM CDT | Flash Flood Warning | LIX | Harrison, Jackson | 3 hr |
Nearby
Flash Flood Warnings in Louisiana, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.